2020, Vol. 1, Issue 1, Part A
Extensions of quasi-filiform leibniz algebras of maximum length in small dimensions
Author(s): Umida Ashurova
Abstract: In this paper we consider Leybniz algebra with a quasi-filiform Leibniz algebras maximum length small dimension nilradical. It proved that such an algebra is decomposed as a direct sum of its nilradical and two ore one dimensional complementary subspace.
Pages: 49-51 | Views: 673 | Downloads: 274
Download Full Article: Click Here
How to cite this article:
Umida Ashurova. Extensions of quasi-filiform leibniz algebras of maximum length in small dimensions. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 49-51.